Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 155, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 7, 2020, 8:29 PM MDT for 8 counties in North Dakota. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2020, 8:29 PM MDT (02:29 UTC)
- Expired
- Jul 7, 2020, 9:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 203 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:30 PM MDT | TSTM WND GST 60 | 11 Wnw Amidon, ND | SAND CREEK RAWS. |
| Jul 7, 9:04 PM MDT | TSTM WND GST 63 | 6 S Dickinson, ND | DICKINSON AIRPORT. |
| Jul 7, 9:16 PM MDT | TSTM WND GST 61 | 1 Ne Gladstone, ND | GLADSTONE NDDOT SITE. |
| Jul 7, 9:25 PM MDT | TSTM WND GST 63 | 7 Sse Hirschville, ND | |
| Jul 7, 9:31 PM MDT | TSTM WND GST 66 | 1 Ne Gladstone, ND | GLADSTONE NDDOT SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:59 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
854
WUUS53 KBIS 080229
SVRBIS
NDC001-007-011-025-033-041-087-089-080330-
/O.NEW.KBIS.SV.W.0155.200708T0229Z-200708T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
829 PM MDT Tue Jul 7 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southern Golden Valley County in southwestern North Dakota...
Bowman County in southwestern North Dakota...
Southwestern Dunn County in southwestern North Dakota...
Southern Billings County in southwestern North Dakota...
Western Hettinger County in southwestern North Dakota...
Slope County in southwestern North Dakota...
Stark County in southwestern North Dakota...
Northwestern Adams County in southwestern North Dakota...
* Until 930 PM MDT.
* At 828 PM MDT, severe thunderstorms were located along a line
extending from 11 miles southeast of Sentinel Butte to 10 miles
northeast of Amidon to 11 miles northeast of Table Mountain, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Emergency management.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Bowman around 840 PM MDT.
Medora around 845 PM MDT.
Scranton around 855 PM MDT.
Belfield around 900 PM MDT.
Dickinson around 900 PM MDT.
Gladstone around 910 PM MDT.
Taylor around 920 PM MDT.
Richardton around 925 PM MDT.
Regent around 930 PM MDT.
Other locations impacted by these severe thunderstorms include Sunset
Butte, Bowman Haley Dam, Fryburg, Hirschville, Buffalo Springs, Three
V Crossing, Lefor, New Hradec, Alpha and Schefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4644 10383 4690 10405 4694 10405 4726 10250
4690 10227 4624 10267 4595 10300 4594 10361
4595 10405
TIME...MOT...LOC 0228Z 241DEG 42KT 4678 10370 4660 10320 4604 10352
HAIL...1.25IN
WIND...70MPH
$$
CJS2 follow-up statements
313
WWUS53 KBIS 080249
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
849 PM MDT Tue Jul 7 2020
NDC001-007-011-025-033-041-087-089-080330-
/O.CON.KBIS.SV.W.0155.000000T0000Z-200708T0330Z/
Golden Valley ND-Bowman ND-Dunn ND-Billings ND-Hettinger ND-Slope ND-
Stark ND-Adams ND-
849 PM MDT Tue Jul 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR SOUTHERN GOLDEN VALLEY...BOWMAN...SOUTHWESTERN DUNN...SOUTHERN
BILLINGS...WESTERN HETTINGER...SLOPE...STARK AND NORTHWESTERN ADAMS
COUNTIES...
At 849 PM MDT, severe thunderstorms were located along a line
extending from 5 miles east of Medora to 7 miles southwest of
Dickinson to New England to 5 miles southwest of Scranton, moving
northeast at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
New England around 855 PM MDT.
Dickinson around 900 PM MDT.
Gladstone around 905 PM MDT.
Taylor around 915 PM MDT.
Richardton around 925 PM MDT.
Regent around 930 PM MDT.
Other locations impacted by these severe thunderstorms include Sunset
Butte, Bowman Haley Dam, Fryburg, Hirschville, Buffalo Springs, Three
V Crossing, Lefor, New Hradec, Alpha and Schefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4644 10383 4690 10405 4694 10405 4726 10250
4690 10227 4624 10267 4595 10300 4594 10361
4595 10405
TIME...MOT...LOC 0249Z 236DEG 48KT 4694 10342 4678 10288 4655 10287
4608 10319
HAIL...1.25IN
WIND...80MPH
$$
CJS873
WWUS53 KBIS 080319
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
919 PM MDT Tue Jul 7 2020
NDC033-080328-
/O.CAN.KBIS.SV.W.0155.000000T0000Z-200708T0330Z/
Golden Valley ND-
919 PM MDT Tue Jul 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GOLDEN VALLEY COUNTY
IS CANCELLED...
The storms which prompted the warning havemoved out of southern
Golden Valley County. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southwestern North Dakota.
LAT...LON 4647 10328 4707 10341 4726 10250 4690 10227
4624 10267 4595 10300 4594 10361 4595 10395
TIME...MOT...LOC 0318Z 241DEG 42KT 4711 10299 4694 10245 4671 10244
4624 10276
$$
NDC001-007-011-025-041-087-089-080330-
/O.CON.KBIS.SV.W.0155.000000T0000Z-200708T0330Z/
Bowman ND-Dunn ND-Billings ND-Hettinger ND-Slope ND-Stark ND-
Adams ND-
919 PM MDT Tue Jul 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR BOWMAN...SOUTHWESTERN DUNN...SOUTHEASTERN BILLINGS...WESTERN
HETTINGER...EASTERN SLOPE...STARK AND NORTHWESTERN ADAMS COUNTIES...
At 918 PM MDT, severe thunderstorms were located along a line
extending from 10 miles east of South Fairfield to near Taylor to 11
miles southeast of Gladstone to 12 miles northeast of Reeder, moving
northeast at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Richardton and Taylor around 925 PM MDT.
Regent around 935 PM MDT.
Other locations impacted by these severe thunderstorms include Bowman
Haley Dam, Fryburg, Hirschville, Schefield, Griffin, Buffalo Springs,
Havelock, Lefor, New Hradec and Gascoyne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4647 10328 4707 10341 4726 10250 4690 10227
4624 10267 4595 10300 4594 10361 4595 10395
TIME...MOT...LOC 0318Z 241DEG 42KT 4711 10299 4694 10245 4671 10244
4624 10276
HAIL...1.25IN
WIND...80MPH
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:03 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 7, 7:03 PM MDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 803 PM CDT Tue Jul 7 2020 .UPDATE... Issued at 800 PM CDT Tue Jul 7 2020 Severe Thunderstorm Watch number 340 has been issued for all of western and much of central North Dakota until 200 AM CDT/100 AM MDT. Multiple severe wind reports continue to come in over eastern Montana as the line continues its approach. UPDATE Issued at 647 PM CDT Tue Jul 7 2020 What was stated in the previous discussion continues to hold true with the expected severe weather event tonight. Severe storms continue to quickly race through eastern Montana, with the main line producing 80+ mph wind gusts reports west and southwest of Glasgow. The whole line continues to push east at around 50 to 60 mph and is currently pushing through Glasgow. A secondary area to the south developed off the northern Bighorns, and also continues to push towards the area. Models continue to have the low level jet strengthening tonight ahead of system, sustaining the severe convection. && .SHORT TERM...(This evening through Wednesday) Issued at 254 PM CDT Tue Jul 7 2020 Severe thunderstorms are likely tonight, with the possibility of a significant, high-end damaging wind event, but with uncertainty in the event's overall magnitude due to midlevel capping. At mid afternoon, mass-field responses are underway in response to the strong middle- and upper-level shortwave trough approaching central MT, with ~4 mb/3 hour surface pressure falls centered over eastern MT and western ND. Resultant low-level southeast flow has allowed surface dewpoints to rise into the lower and middle 60s F, with additional moisture advection expected to yield MUCAPE on the order of 2500-4000 J/kg from this evening into tonight in western and central ND. The greatest bouyancy will be in southwestern and south central ND, near a low- and midlevel warm frontal zone, with relatively-richer moisture. Forecast soundings from several model cores strongly suggest midlevel capping could be an issue tonight, despite falling heights and DCVA aloft and its related cooling, with CIN for both elevated and boundary-layer-based parcels of -50 to -150 J/kg possible, especially in the area of greatest CAPE. However, even small boosts in boundary layer moisture -- perhaps not much greater than that which is already ongoing based on observed afternoon dewpoint trends -- may yield sufficiently-low CIN for maintenance of organized convection moving into the state from MT. Moreover, if sufficient clustering and upscale growth of the MT convection occurs before it arrives, then well-established cold pools may be sufficient for slab-type ascent through a deep enough altitude to maintain organized MCS structures into central ND, where capping could be strongest. Thus, the magnitude of low-level moisture advection into southwest and south central ND by early evening, and the degree of upscale growth and strength of cold-pool-related ascent upstream by then, will be key mesoscale components in determining the magnitude of tonight's event. Capping concerns aside, the parameter space will be characterized by both large CAPE and strong wind fields with deep-layer shear magnitudes of 50-60 kt, 0-3-km bulk shear on the order of 30 kt, and low-level, 0-1-km SRH on the order of 200-400 m2/s2, all supportive of both organized bowing structures as well as embedded yet persistent mesocyclones which could yield both an enhanced risk of damaging winds of 80+ mph and tornadoes. Passage of the strong shortwave trough is also indicative of a possible higher-order, organized damaging wind risk. GOES-East satellite imagery through 1945 UTC shows both increasing convection near the cold frontal zone in central MT, and attempts at convective initiation in the higher terrain of south central MT and north central WY. This is in line with the well-clustered CAMs including the 12 UTC HREF members and HRRR cycles through its 18 UTC iteration, which strongly support one or more storm complexes reaching western ND in the 00-03 UTC time frame and central ND in the 04-06 UTC time frame. Given the aforementioned parameter space and balancing uncertainty of midlevel cap strength which itself is apt to be regulated by low-level moisture advection, we believe two primary outcomes could occur tonight: 1) Semi-organized complexes of storms with some embedded bowing segments cross the area with occasional damaging winds and hail risk, but with potential weakening with east and southeastward extent due to midlevel capping, or 2) A well-organized, upscale-growing bowing MCS develops across southwest ND and races northeast, with potential for a high-end damaging wind event that could approach derecho scales within at least a narrow corridor where the intense convection intercepts rich low-level moisture with local weaknesses in capping near the warm frontal zone, amid very strong low- and deep-layer shear. In this scenario, QLCS spin-up tornadoes are also very possible, in addition to larger-scale embedded-mesocyclone tornado risks. Note that this scenario is highly conditional and uncertain due to the potential for capping. It is not yet clear which of the two scenarios will occur, with some latitude for a scenario in between, with much dependent on mesoscale details through early evening. Recent trends in CAMs suggest the highest potential for outcome number two could be along an axis from Bowman and Dickinson toward Center and Washburn, where the 12 UTC HREF probability of UH >150 m2/s2 exceeds 50 percent. Again though, we need to message the risk while bearing in mind capping could play a role in this event moreso than perhaps earlier thought. Regardless, storms are expected to quickly clear the area by about 09 UTC, with a drier, post-frontal westerly flow on Wednesday. .LONG TERM...(Wednesday night through Tuesday) Issued at 254 PM CDT Tue Jul 7 2020 A drier period is on track Wednesday and Thursday with slightly cooler temperatures as the region finds itself on the southern flank of an upper-level low in southern Canada. Thereafter, the subtropical ridge is forecast to strengthen south of the local area, with increasing mean westerly flow to its north. The 12 UTC global model suite suggests a shortwave passage centered on Friday afternoon and Friday night will deliver the next round of possible strong to severe storms, as supported by the CIPS Analog Severe probabilities. Thereafter, NBM-based PoPs support a drier period over the weekend, with some uptick in convective potential again next week as the flow aloft may return to a southwest direction. Highs Friday into next week are mainly forecast to be 85 to 95 F. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 647 PM CDT Tue Jul 7 2020 Strong to severe thunderstorms are likely beginning in western ND around 01 UTC, and quickly moving into central ND by about 04 UTC. The storms could be severe with enhanced potential for damaging surface winds of 50 kt or higher, along with local IFR or LIFR conditions. The storms will move out of the area by 12 UTC as a cold frontal passage occurs. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...CJS LONG TERM...CJS AVIATION...JJS
Hazardous weather outlook, Jul 7, 5:36 PM MDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 636 PM CDT Tue Jul 7 2020 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-082345- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 636 PM CDT Tue Jul 7 2020 /536 PM MDT Tue Jul 7 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are likely beginning this evening in western North Dakota, before moving eastward into central North Dakota tonight. The main threat with these storms is damaging wind gusts up to 80 mph. Large hail up to 2 inches in diameter and a few tornadoes are also possible with this severe weather event. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed this evening and tonight. Weather spotters are encouraged to report any hail, damaging winds, flooding and tornadoes via the NWS Bismarck Facebook page, @NWSBismarck on Twitter, or by calling 1-800-247-0212.
In the hours before
Special weather statement, Jul 7, 7:07 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
807 PM CDT Tue Jul 7 2020
NDZ001-002-009-017-080130-
McKenzie ND-Divide ND-Williams ND-Burke ND-
807 PM CDT Tue Jul 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR MCKENZIE...WILLIAMS AND DIVIDE
COUNTIES...
At 800 PM CDT or 700 PM MDT, a line of severe thunderstorms were
located across northeastern Montana, moving east at 55 mph. Wind
gusts between 60 and 80 mph have been observed with these storms.
These storms will move into west central and northwestern North
Dakota between 840 and 900 PM CDT, or 740 and 800 PM MDT.
Take time now to prepare for these storms! Be prepared to take
shelter inside a sturdy structure.
LAT...LON 4900 10294 4812 10283 4813 10276 4809 10276
4808 10267 4804 10266 4805 10261 4799 10255
4790 10265 4767 10265 4767 10310 4733 10310
4733 10405 4900 10405
TIME...MOT...LOC 0106Z 268DEG 49KT 4867 10515 4777 10512
HEINERTLocal storm report, Jul 7, 8:13 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
913 PM CDT TUE JUL 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 4 SW RHAME 46.20N 103.72W
07/07/2020 E73 MPH BOWMAN ND EMERGENCY MNGR
SHERIFFS DEPUTY RELAYED THE REPORT TO THE
COUNTY EMERGENCY MANAGER.
&&
RKLocal storm report, Jul 7, 8:14 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT TUE JUL 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND GST 9 NW WILLISTON 48.26N 103.74W
07/07/2020 M66 MPH WILLIAMS ND ASOS
WILLISTON AIRPORT ASOS.
&&Local storm report, Jul 7, 8:20 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT TUE JUL 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND GST 4 SW AMIDON 46.45N 103.38W
07/07/2020 E70 MPH SLOPE ND EMERGENCY MNGR
60 TO 70 MPH WIND GUSTS AND HEAVY RAIN.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:07 PM MDT | Special Weather Statement | BIS | Divide, McKenzie, Williams | 23 min |
| Jul 7, 7:33 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 57 min |
| Jul 7, 7:43 PM MDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 62 min |
| Jul 7, 8:34 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 7, 8:44 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 61 min |
| Jul 7, 9:13 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Oliver and 1 more | 62 min |
| Jul 7, 9:29 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 46 min |
| Jul 7, 9:30 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 45 min |
| Jul 7, 9:34 PM MDT | Tornado Warning | BIS | Mercer, Morton, Oliver, Stark | 26 min |
| Jul 7, 10:06 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, McLean, Mercer, Morton, Oliver | 54 min |
| Jul 7, 10:11 PM MDT | Special Weather Statement | BIS | LaMoure, Stutsman | 49 min |
| Jul 7, 10:12 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, McLean, Mountrail, Renville, Ward | 63 min |
| Jul 7, 10:18 PM MDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 27 min |
| Jul 7, 10:53 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Sheridan, Wells | 67 min |
| Jul 7, 11:00 PM MDT | Special Weather Statement | BIS | Foster, Stutsman | 45 min |
| Jul 7, 11:11 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 64 min |
| Jul 7, 11:14 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette, Ward | 61 min |
| Jul 7, 11:14 PM MDT | Tornado Warning | BIS | Kidder, Wells | 31 min |
| Jul 7, 11:43 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 62 min |
| Jul 7, 11:45 PM MDT | Tornado Warning | BIS | Foster, Wells | 30 min |
| Jul 8, 12:49 AM MDT | Special Weather Statement | BIS | LaMoure | 41 min |
| Jul 8, 3:18 AM MDT | Special Weather Statement | BIS | Dickey | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.